# SDR TWAA9809609

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 145-159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND HOLE IN MEMBRANE BELOW FLOOR AT FS 157, RBL 3, AND HAD CRACKS AND CORROSION FROM STA 145 TO STA 159, RBL 12 TO LBL 6 INCHES.  REMOVED DAMAGED AREA OF FLOOR AND REPLACED WITH NEW FLOOR PER SRM 53-01, PAGE 18, FIGURE 4 SHEET 3.  (X)
